# SDR ASOA2014121211875

- Difficulty date: November 30, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 29,508 hours, 26,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Flap
- Condition: Gouged
- Location: Door Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ICE BREAKER CABLE GOUGING PRESSURE VENT FLAP DURING OPS.  REPAIRED IAW  REO 601R-52-11-1040.
